1

My 40 days old puppy had loose motions and the vet gave him injections (antibiotics), a day later he had 103.5 °F (39.7 °C) fever and again got the injections, screaming in the process. Should I see some other vet, is it okay to give so many injections to a pup? In total he has had 5 injections in two days

  • 1
    i am fairly sure it was different types of medication in each of the injections,you need to ask your vet about this five injections are more than usual but it shuld not be a problem two of the injections was probably subcutaneous fluid and it is the correct treatment for a puppy with diarrhea as dehydration is very dangerous for a puppy. – trond hansen Jul 31 at 17:43
3

Your question is badly fomulated. You are in a way telling us your dog has got too many injections, but this is definitely not the case for your puppy.

Two of the injections were antibiotics; this is very common if the first type of antibiotics had little or no effect and this is how a good vet will try to help your puppy.

Two of the injections were most likely subcutaneous fluid and this is the way dehydration is treated when yor pet has diarrhea and it might be better to treat it this way than it is to give IV fluids over night.

The last injection was most likely a painkiller to get the puppy's fever down. All of this are common treatmens that your vet will give your puppy.

So I cannot see your vet could have done this in a different way, your vet could have been better at informing you, but not all vets are good at this.

| improve this answer | |

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.